Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 60, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 29, 2010, 8:41 PM CST for Attala County, Choctaw County, Winston County, Mississippi. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 29, 2010, 8:41 PM CST (02:41 UTC)
- Expired
- Nov 29, 2010, 9:45 PM CST
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Attala County, MS, Choctaw County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 110 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 29, 9:04 PM CST | TSTM WND DMG | 10 Nne Zama, MS | POWER LINES AND TREE LIMBS DOWN DUE TO THUNDERSTORM WINDS. |
| Nov 29, 9:54 PM CST | HAIL 1 | 4 S Ethel, MS | QUARTER SIZED HAIL REPORTED SOUTH OF ETHEL ALONG COUNTY ROAD 5053. |
| Nov 29, 9:55 PM CST | TSTM WND DMG | 8 Sse Kosciusko, MS | MOBILE HOME BLOWN OFF BLOCKS 3 MILES WEST OF HWY 43. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 4:41 PM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 2.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 406 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
129 WFUS54 KJAN 300241 TORJAN MSC007-019-159-300345- /O.NEW.KJAN.TO.W.0060.101130T0241Z-101130T0345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 841 PM CST MON NOV 29 2010 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... EASTERN ATTALA COUNTY IN CENTRAL MISSISSIPPI... SOUTHERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI... WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITY OF LOUISVILLE... * UNTIL 945 PM CST * AT 841 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH OF SMYRNA MOVING NORTHEAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ZAMA AND CENTER RIDGE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND WESTERN MISSISSIPPI. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CST TUESDAY MORNING FOR SOUTHERN MISSISSIPPI. && LAT...LON 3293 8920 3293 8961 3340 8934 3311 8892 TIME...MOT...LOC 0241Z 212DEG 42KT 3288 8951 $$
3 follow-up statements
701 WWUS54 KJAN 300256 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 856 PM CST MON NOV 29 2010 MSC007-019-159-300345- /O.CON.KJAN.TO.W.0060.000000T0000Z-101130T0345Z/ CHOCTAW MS-ATTALA MS-WINSTON MS- 856 PM CST MON NOV 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR WESTERN WINSTON...EASTERN ATTALA AND SOUTHERN CHOCTAW COUNTIES... AT 856 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED NEAR ZAMA MOVING NORTHEAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCCOOL...FRENCH CAMP...CENTER RIDGE...WEIR AND LOUISVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3293 8920 3293 8961 3340 8934 3311 8892 TIME...MOT...LOC 0256Z 220DEG 43KT 3306 8935 $$ COHEN
836 WWUS54 KJAN 300302 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 902 PM CST MON NOV 29 2010 MSC007-019-159-300345- /O.CON.KJAN.TO.W.0060.000000T0000Z-101130T0345Z/ CHOCTAW MS-ATTALA MS-WINSTON MS- 902 PM CST MON NOV 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR WESTERN WINSTON...EASTERN ATTALA AND SOUTHERN CHOCTAW COUNTIES... AT 902 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS LOCATED 7 MILES SOUTH OF MCCOOL MOVING NORTHEAST AT 50 MPH. THE TORNADO WILL BE NEAR... WEIR...FRENCH CAMP AND CENTER RIDGE BY 910 PM CST... LOUISVILLE BY 915 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3293 8920 3293 8961 3340 8934 3311 8892 TIME...MOT...LOC 0302Z 220DEG 43KT 3312 8931 $$ COHEN
133 WWUS54 KJAN 300332 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 932 PM CST MON NOV 29 2010 MSC007-019-159-300345- /O.CON.KJAN.TO.W.0060.000000T0000Z-101130T0345Z/ CHOCTAW MS-ATTALA MS-WINSTON MS- 932 PM CST MON NOV 29 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR WESTERN WINSTON...EASTERN ATTALA AND SOUTHERN CHOCTAW COUNTIES... SEVERE THUNDERSTORMS HAVE TEMPORARILY MOVED OUT OF THE WARNED AREA...BUT ADDITIONAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO WILL MOVE BACK INTO THE WARNED AREA SHORTLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST TUESDAY MORNING FOR NORTHEAST LOUISIANA AND MISSISSIPPI. && LAT...LON 3293 8920 3293 8961 3340 8934 3311 8892 TIME...MOT...LOC 0331Z 223DEG 48KT 3337 8907 $$ COHEN
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 29, 5:05 PM CST, 3 hours 36 minutes earlier.
Area forecast discussion, Nov 29, 5:05 PM CST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 505 PM CST MON NOV 29 2010 .UPDATED ZONES FOR TORNADO WATCH 754 FOR MOST OF EAST MISSISSIPPI UNTIL MIDNIGHT./17/ ./PREVIOUS DISCUSSION...350 PM CST MON NOV 29 2010 ...SEVERE WEATHER POSSIBLE THROUGH TONIGHT... .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)...LATEST SURFACE ANALYSIS SHOWS A NORTH-SOUTH ORIENTED COLD FRONT JUST WEST OF THE TX/LA BORDER ATTENDANT TO SURFACE LOW PRESSURE OVER IOWA. RADAR IMAGERY SHOWS WIDESPREAD SHOWERS AND THUNDERSTORMS JUST WEST OF THE CWA GRADUALLY MOVING EAST IN VICINITY OF STRONG MOISTURE ADVECTION ASSOCIATED WITH THE LOW LEVEL JET. NWP GUIDANCE HAS BEEN UNDERESTIMATING THE STRENGTH OF THE LOW LEVEL MOISTURE RETURN AHEAD OF THE FRONT...EVIDENT BY 69 DEGREE DEW POINTS ALREADY AS FAR NORTH AS MCCOMB AS OF 20Z. LIGHT TO MODERATE SHOWERS AND POSSIBLY A THUNDERSTORM WILL AFFECT AREAS SOUTH OF I-20 IN MS THROUGH THE AFTERNOON...WITH SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD WEST OF THE MS RIVER LATE THIS AFTERNOON AS THE LOW LEVEL JET AND STRONG UPPER LEVEL DIFFLUENCE APPROACH THE REGION. MORE THAN SUFFICIENT DEEP LAYER AND LOW LEVEL SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT ALONG...AS WELL AS OUT AHEAD OF...THE FRONT AS THE IT SWEEPS ACROSS THE REGION TONIGHT. WHILE INSTABILITY IS NOT EXPECTED BE GREAT...MODEL CONSENSUS IS FOR AT LEAST 200-500J/KG OF MLCAPE TO SURVIVE AHEAD OF THE FRONT DRIVEN PRIMARILY BY THE TREMENDOUS WARM/MOIST ADVECTION. THESE VALUES COMBINED WITH THE STRONG WIND PROFILES WILL BE CONDUCIVE TO THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS... TORNADOES AND SMALL HAIL ACROSS ALL AREAS AS THE FRONT PASSES. AS FOR TIMING...THE FRONT IS EXPECTED TO BE NEAR SHREVEPORT BY 6 PM ...ROUGHLY ALONG A GREENWOOD TO NATCHEZ LINE BY MIDNIGHT...PASSING EAST OF THE CWA BY 5-6AM TOMORROW MORNING. BREEZY NORTHWEST WINDS WILL SPREAD ACROSS THE REGION BEHIND THE FRONT CONTINUING THROUGH THE DAY TOMORROW. THE CHANCE OF SHOWERS WILL TAPER OFF FROM WEST TO EAST THROUGH THE DAY...AND BY LATE AFTERNOON ANY LINGERING SHOWERS ARE EXPECTED TO BE EAST OF THE AL/MS BORDER. HIGH TEMPS FOR THE DAY WILL LIKELY BE REACHED IN THE MORNING BEFORE COLD ADVECTION ASSOCIATED WITH THE BUILDING HIGH PRESSURE SUSTAINS AND EVENTUALLY DROPS TEMPS THROUGH THE AFTERNOON. MORNING LOWS WEDNESDAY MORNING WILL BE QUITE CHILLY...IN FACT MOST AREAS WILL LIKELY DROP BELOW THE FREEZING MARK BY SUNRISE. DRY WEATHER WILL PERSIST WEDNESDAY AND WEDNESDAY NIGHT AS HIGH PRESSURE TAKES CONTROL OF THE REGION. TEMPERATURES FALLING BELOW FREEZING ARE EXPECTED ONCE AGAIN THURSDAY MORNING FOR ALL AREAS... EXCEPT POSSIBLY IN THE DELTA. MAV TEMPS WERE DROPPED FOR TOMORROW TO ACCOUNT FOR THE COLD ADVECTION BEHIND THE FRONT. OTHERWISE MAV GUIDANCE GENERALLY ACCEPTED OTHER THAN MINOR CHANGES FOR TONIGHT. /BK/ .LONG TERM...THE GLOBAL MODELS AGREE THAT DRY NORTHWEST FLOW ALOFT WILL SET UP OVER THE ARKLAMISS FOR THE MID TO LATE WEEK. AT THE SURFACE...HIGH PRESSURE WILL MAINTAIN CONTROL THE WEATHER BRINGING DRY WEATHER AND SEASONABLE TEMPERATURES WITH FAIRLY LARGE DAILY TEMPERATURE RANGES UNDER MOSTLY CLEAR SKIES. A FREEZE IS EXPECTED WEDNESDAY NIGHT WITH SLIGHTLY MILDER OVERNIGHT LOW TEMPERATURES FOR SUBSEQUENT NIGHTS THIS WEEK. GOING INTO NEXT WEEKEND...MID LEVEL HEIGHTS ARE GENERALLY FORECAST TO RISE OVER THE ARKLAMISS AS THE MEAN LONGWAVE RIDGE POSITION OVER THE PLAINS STATES SHIFTS EASTWARD. DRY AND MILDER WEATHER CAN BE EXPECTED IN THIS PATTERN...BUT THERE SHOULD BE AN INCREASE IN STORMINESS FOR EARLY NEXT WEEK WITH THE GFS/GEFS/ECMWF ALL SIGNALING FOR THE APPROACH OF A SIGNIFICANT SHORTWAVE TROUGH. /EC/ && .AVIATION...STRONG TO SEVERE THUNDERSTORMS AHEAD OF A STRONG COLD FRONT WILL AFFECT ALL TAF SITES TONIGHT AND TUESDAY MORNING. AS OF 29/21Z...STRONG SOUTHERLY WINDS OF 10-15KTS WITH GUSTS UP TO 20-23KTS WILL OCCUR AT ALL TAF SITES THROUGH MIDNIGHT TONIGHT. IFR TO MVFR CONDITIONS WILL PERSIST THROUGH MONDAY AFTERNOON WITH CEILINGS TEETERING BETWEEN 700FT TO 1300FT. STRONGER STORMS WILL APPROACH GLH BETWEEN 7-8PM TONIGHT WITH TVR/GWO WILL BE IMPACTED 8-10PM...JAN/GTR 9-MIDNIGHT...AND MEI AND HBG IMPACTED FROM MIDNIGHT-3AM. CEILINGS/VISIBILITY WILL DROP TO IFR/LIFR CONDITIONS AS THE FRONT PASSES WITH WINDS UP TO 60MPH...QUARTER SIZED HAIL AND HEAVY RAINFALL POSSIBLE. CEILINGS WILL IMPROVE AND LIFT TO NEAR 2KFT FROM WEST TO EAST FOLLOWING PASSAGE OF THE FRONT THROUGH LATE TUESDAY MORNING. SKIES WILL BECOME NEARLY CLEAR NEAR DAY-BREAK FROM WEST TO EAST AND THEN CLOUD BACK UP W CEILINGS NEAR 2.5KFT ACROSS GLH/GWO/TVR AND PROGRESSING SOUTHEASTWARD THROUGH THE DAY TUESDAY. /JA/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 50 51 28 55 / 100 42 10 0 MERIDIAN 54 55 28 56 / 100 73 14 0 VICKSBURG 47 48 28 57 / 86 28 10 0 HATTIESBURG 60 60 30 56 / 100 90 13 0 NATCHEZ 47 48 28 56 / 86 32 10 0 GREENVILLE 44 47 28 56 / 90 17 10 0 GREENWOOD 47 48 27 54 / 100 28 10 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && BK/JA/EC
Hazardous weather outlook, Nov 29, 3:08 PM CST, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST MON NOV 29 2010 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 302115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 308 PM CST MON NOV 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND TUESDAY NUMEROUS SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS THE ARKLAMISS REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY SEVERE WEATHER RISK WILL BE TORNADOES AND DAMAGING WIND GUSTS TO 70 MPH. SEVERE STORMS CAN BE EXPECTED OVER SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA THIS AFTERNOON...SPREADING ACROSS THE MISSISSIPPI RIVER INTO WEST MISSISSIPPI BY SUNSET. SEVERE STORMS WILL PERSIST THROUGH THE EVENING WITH THE BEST CHANCE FOR DAMAGING WINDS AND TORNADOES OCCURRING EAST OF THE INTERSTATE 55 CORRIDOR AFTER 9 PM. A WARM FRONT THAT LIFTED ACROSS THE AREA TODAY USHERED A MOIST AND UNSTABLE AIR MASS INTO THE ARKLAMISS REGION. STRONG WIND FIELDS HAVE PRODUCED INTENSE WIND SHEAR ACROSS THE AREA THAT HAVE ENHANCED THE POTENTIAL FOR SEVERE STORMS WITH DAMAGING WINDS AND TORNADOES. THIS ACTIVITY WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT THAT WILL MOVE THROUGH THE AREA THIS EVENING AND TONIGHT. SEVERE STORMS WILL END BEHIND THE COLD FRONT...WHICH WILL MOVE NEAR THE INTERSTATE 55 CORRIDOR AROUND MIDNIGHT AND SWEEP TO THE EAST OF THE FORECAST AREA JUST BEFORE SUNRISE TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE REQUIRED THIS AFTERNOON THROUGH TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT SUNDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 03
In the hours before
Local storm report, Nov 29, 7:59 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST 1 SE WINONA 33.48N 89.71W
11/29/2010 U50.00 MPH MONTGOMERY MS LAW ENFORCEMENT
ONE TREE REPORTED DOWN ON HWY 407.
&&
JALLENLocal storm report, Nov 29, 8:10 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
810 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG 5 NE VICKSBURG 32.38N 90.81W
11/29/2010 WARREN MS AMATEUR RADIO
POWER LINES WERE DOWNED ALONG CULKIN RD. SEVERAL POWER
OUTAGES REPORTED IN THE AREA.
&&
DLLocal storm report, Nov 29, 8:12 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
812 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG VALLEY PARK 32.63N 90.87W
11/29/2010 ISSAQUENA MS EMERGENCY MNGR
TREES DOWNED AROUND VALLEY PARK. ESTIMATED WIND GUSTS OF
50 TO 70 MPH. POSSIBLE TORNADO.
&&
DLLocal storm report, Nov 29, 8:16 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO YAZOO CITY 32.86N 90.41W
11/29/2010 YAZOO MS EMERGENCY MNGR
STRUCTURAL AND TREE DAMAGE REPORTED IN YAZOO CITY,
UNKNOWN MAGNITUDE KNOWN AT THIS TIME AND WILL UPDATE.
&&
JALLENLocal storm report, Nov 29, 8:24 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
824 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO YAZOO CITY 32.86N 90.41W
11/29/2010 YAZOO MS AMATEUR RADIO
POWER LINES...TREES...AND WIDESPREAD POWER OUTAGES ARE
REPORTED WITHIN YAZOO CITY. WILL UPDATE FURTHER WITH
ADDITIONAL INFORMATION.
&&
JALLENLocal storm report, Nov 29, 8:32 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
832 PM CST MON NOV 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO YAZOO CITY 32.86N 90.41W
11/29/2010 YAZOO MS AMATEUR RADIO
ADDITIONAL STRUCURAL DAMAGE REPORTED IN YAZOO CITY WITH
NUMEROUS LARGE OAK TREES SNAPPED AND UPROOTED. POWER
LINES ALSO REPORTED DOWN ALONG CENTER RIDGE ROAD.
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:59 PM CST | Tornado Warning | JAN | Humphreys, Sharkey, Yazoo | 31 min |
| Nov 29, 7:08 PM CST | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 37 min |
| Nov 29, 7:15 PM CST | Tornado Warning | JAN | Grenada, Montgomery, Webster | 22 min |
| Nov 29, 7:29 PM CST | Tornado Warning | JAN | Holmes, Humphreys, Leflore, Yazoo | 46 min |
| Nov 29, 7:31 PM CST | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 44 min |
| Nov 29, 7:33 PM CST | Tornado Warning | JAN | Issaquena, Warren | 57 min |
| Nov 29, 8:03 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 57 min |
| Nov 29, 8:05 PM CST | Tornado Warning | JAN | Claiborne, Jefferson | 55 min |
| Nov 29, 8:08 PM CST | Tornado Warning | JAN | Attala, Carroll, Holmes, Yazoo | 67 min |
| Nov 29, 8:18 PM CST | Tornado Warning | JAN | Hinds, Madison, Yazoo | 57 min |
| Nov 29, 8:44 PM CST | Tornado Warning | JAN | Claiborne, Hinds, Warren, Yazoo | 61 min |
| Nov 29, 8:55 PM CST | Tornado Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 50 min |
| Nov 29, 8:59 PM CST | Tornado Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 9:09 PM CST | Tornado Warning | JAN | Claiborne, Warren | 66 min |
| Nov 29, 9:15 PM CST | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Oktibbeha, Webster, Winston | 60 min |
| Nov 29, 9:24 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 66 min |
| Nov 29, 9:44 PM CST | Tornado Warning | JAN | Attala, Choctaw, Leake, Winston | 61 min |
| Nov 29, 9:49 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Nov 29, 9:57 PM CST | Tornado Warning | JAN | Leake, Madison, Rankin | 63 min |
| Nov 29, 9:59 PM CST | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 61 min |
| Nov 29, 10:07 PM CST | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds | 38 min |
| Nov 29, 10:12 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 48 min |
| Nov 29, 10:30 PM CST | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Winston | 45 min |
| Nov 29, 10:44 PM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 46 min |
| Nov 29, 10:45 PM CST | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 60 min |
| Nov 29, 10:54 PM CST | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Nov 29, 10:56 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Nov 29, 11:10 PM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 50 min |
| Nov 29, 11:14 PM CST | Tornado Warning | JAN | Rankin, Simpson, Smith | 46 min |
| Nov 29, 11:16 PM CST | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 59 min |
| Nov 29, 11:22 PM CST | Tornado Warning | JAN | Lowndes, Noxubee | 33 min |
| Nov 29, 11:36 PM CST | Severe Thunderstorm Warning | JAN | Adams | 39 min |
| Nov 29, 11:36 PM CST | Tornado Warning | JAN | Clay, Lowndes | 24 min |
| Nov 29, 11:46 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 44 min |
| Nov 29, 11:46 PM CST | Tornado Warning | JAN | Adams | 44 min |
| Nov 29, 11:48 PM CST | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Nov 30, 12:03 AM CST | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 42 min |
| Nov 30, 12:11 AM CST | Tornado Warning | JAN | Neshoba, Newton, Scott | 34 min |
| Nov 30, 12:23 AM CST | Tornado Warning | JAN | Kemper, Neshoba, Newton | 52 min |
| Nov 30, 12:25 AM CST | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Jefferson, Lincoln | 65 min |
| Nov 30, 12:28 AM CST | Tornado Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 34 min |
| Nov 30, 12:32 AM CST | Tornado Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 58 min |
| Nov 30, 12:42 AM CST | Flash Flood Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha, Winston | 2 hr |
| Nov 30, 12:44 AM CST | Tornado Warning | JAN | Neshoba, Newton | 16 min |
| Nov 30, 1:26 AM CST | Tornado Warning | JAN | Copiah, Jefferson Davis, Lawrence, Lincoln, Simpson | 64 min |
| Nov 30, 1:34 AM CST | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 26 min |
| Nov 30, 1:59 AM CST | Tornado Warning | JAN | Kemper, Noxubee | 46 min |
| Nov 30, 2:05 AM CST | Tornado Warning | JAN | Simpson, Smith | 55 min |
| Nov 30, 2:22 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln | 53 min |
| Nov 30, 2:28 AM CST | Tornado Warning | JAN | Lawrence, Lincoln | 62 min |
| Nov 30, 2:50 AM CST | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 55 min |
| Nov 30, 3:09 AM CST | Tornado Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 36 min |
| Nov 30, 3:27 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 63 min |
| Nov 30, 3:32 AM CST | Tornado Warning | JAN | Covington, Jasper, Simpson, Smith | 43 min |
| Nov 30, 3:40 AM CST | Tornado Warning | JAN | Jefferson Davis, Lawrence, Lincoln, Marion | 65 min |
| Nov 30, 4:06 AM CST | Tornado Warning | JAN | Clarke, Jasper, Newton, Smith | 39 min |
| Nov 30, 4:21 AM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Smith | 39 min |
| Nov 30, 4:34 AM CST | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton | 56 min |
| Nov 30, 4:41 AM CST | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 34 min |
| Nov 30, 4:45 AM CST | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 60 min |
| Nov 30, 5:16 AM CST | Tornado Warning | JAN | Kemper, Lauderdale | 59 min |
| Nov 30, 5:22 AM CST | Flash Flood Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 81 min |
| Nov 30, 5:29 AM CST | Tornado Warning | JAN | Jones | 46 min |
| Nov 30, 5:34 AM CST | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 71 min |
| Nov 30, 5:45 AM CST | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 50 min |
| Nov 30, 6:10 AM CST | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.